# SDR NACA201502260023

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE PATCHES ON RT STABILIZER L/E WITH FLUSH REPAIR.   REPLACED PATCH WITH FLUSH FIT REPAIR, IAW ARM 55-10-3, FIG 2, REV 108.  REFERENCE MCO 3008, W/O 1349438.
